Sharp Jackson inequalities for piecewise linear interpolation and rectangular formula

O.L. Vinogradov, V.V. Zhuk

Research output

Original languageEnglish
Title of host publicationControl Applications of Optimization 2000 (CAO 2000). A Proceedings volume from the eleventh IFAC Workshop, Saint-Petersburg, Russia,--6 July, 2000 (In 2 volumes). V.1.
PublisherElsevier
Pages379-384
DOIs
Publication statusPublished - 2000

Publication series

NameIFAC Proceedings Volumes
PublisherElsevier
Number16
Volume33
ISSN (Print)1474-6670

Cite this

Vinogradov, O. L., & Zhuk, V. V. (2000). Sharp Jackson inequalities for piecewise linear interpolation and rectangular formula. In Control Applications of Optimization 2000 (CAO 2000). A Proceedings volume from the eleventh IFAC Workshop, Saint-Petersburg, Russia,--6 July, 2000 (In 2 volumes). V.1. (pp. 379-384). (IFAC Proceedings Volumes; Vol. 33, No. 16). Elsevier. https://doi.org/10.1016/S1474-6670(17)39661-1
Vinogradov, O.L. ; Zhuk, V.V. / Sharp Jackson inequalities for piecewise linear interpolation and rectangular formula. Control Applications of Optimization 2000 (CAO 2000). A Proceedings volume from the eleventh IFAC Workshop, Saint-Petersburg, Russia,--6 July, 2000 (In 2 volumes). V.1.. Elsevier, 2000. pp. 379-384 (IFAC Proceedings Volumes; 16).
@inbook{47d33618d1ab413fb4eeae7efe99d5d3,
title = "Sharp Jackson inequalities for piecewise linear interpolation and rectangular formula",
author = "O.L. Vinogradov and V.V. Zhuk",
year = "2000",
doi = "10.1016/S1474-6670(17)39661-1",
language = "English",
series = "IFAC Proceedings Volumes",
publisher = "Elsevier",
number = "16",
pages = "379--384",
booktitle = "Control Applications of Optimization 2000 (CAO 2000). A Proceedings volume from the eleventh IFAC Workshop, Saint-Petersburg, Russia,--6 July, 2000 (In 2 volumes). V.1.",
address = "Netherlands",

}

Vinogradov, OL & Zhuk, VV 2000, Sharp Jackson inequalities for piecewise linear interpolation and rectangular formula. in Control Applications of Optimization 2000 (CAO 2000). A Proceedings volume from the eleventh IFAC Workshop, Saint-Petersburg, Russia,--6 July, 2000 (In 2 volumes). V.1.. IFAC Proceedings Volumes, no. 16, vol. 33, Elsevier, pp. 379-384. https://doi.org/10.1016/S1474-6670(17)39661-1

Sharp Jackson inequalities for piecewise linear interpolation and rectangular formula. / Vinogradov, O.L.; Zhuk, V.V.

Control Applications of Optimization 2000 (CAO 2000). A Proceedings volume from the eleventh IFAC Workshop, Saint-Petersburg, Russia,--6 July, 2000 (In 2 volumes). V.1.. Elsevier, 2000. p. 379-384 (IFAC Proceedings Volumes; Vol. 33, No. 16).

Research output

TY - CHAP

T1 - Sharp Jackson inequalities for piecewise linear interpolation and rectangular formula

AU - Vinogradov, O.L.

AU - Zhuk, V.V.

PY - 2000

Y1 - 2000

U2 - 10.1016/S1474-6670(17)39661-1

DO - 10.1016/S1474-6670(17)39661-1

M3 - Article in an anthology

T3 - IFAC Proceedings Volumes

SP - 379

EP - 384

BT - Control Applications of Optimization 2000 (CAO 2000). A Proceedings volume from the eleventh IFAC Workshop, Saint-Petersburg, Russia,--6 July, 2000 (In 2 volumes). V.1.

PB - Elsevier

ER -

Vinogradov OL, Zhuk VV. Sharp Jackson inequalities for piecewise linear interpolation and rectangular formula. In Control Applications of Optimization 2000 (CAO 2000). A Proceedings volume from the eleventh IFAC Workshop, Saint-Petersburg, Russia,--6 July, 2000 (In 2 volumes). V.1.. Elsevier. 2000. p. 379-384. (IFAC Proceedings Volumes; 16). https://doi.org/10.1016/S1474-6670(17)39661-1